# SDR 2021F00142

- Difficulty date: August 6, 2021
- Submitted: August 8, 2021
- Operation: General aviation
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FIVE HOURS BEFORE ARRIVAL FROM LAX INTO ZAZ, ATLAS AIR MCC NOTIFIED TO SERVITEC ZAZ TEAM (SERVITEC'S APPROVAL Nº 5VCY446D)LOST OF QTY IN HYD #4. ON ARRIVAL, ENGINEERS PERFORMED T/S AND REPLACED O'RING IN UPPER PLUG OF ALTERNATE BRAKE SWITCH MANIFOLD. DURING O'RING REPLACEMENT, A HYDRAULIC LEAKAGE OCURRED.
